Wyszukiwanie zaawansowane
Wyszukiwanie zaawansowane
Wyszukiwanie zaawansowane
Wyszukiwanie zaawansowane
Wyszukiwanie zaawansowane
Polish Scientific Publishers IFTR
Od Vol. 43, issue 1 (1991) wyd.: Polish Scientific Publishers = PWN ; Od Vol. 50, issue 4 (1998) wyd.: Agencja Reklamowo-Wydawnicza A. Grzegorczyk ; Od Vol. 53, issue 4/5 (2001) wyd: PAS. IFTR ; [1], 425-559 s. ; 24 cm
The equations of magnetohydrodynamics describing a motion of an ideal incompressible and infinite conductive fluid are considered. These equations are replaced by two kinds of equations: a system of symmetric hyperbolic equations and a Poisson equation. Using the results about the existence of solutions of symmetric hyperbolic equations, the existence of local solutions to the problems is proved by the method of successive approximations. These solutions belong to such spaces that equations of MHD are satisfied classically.
IPPT PAN, call no. P.262 ; kliknij tutaj, żeby przejść
Creative Commons Attribution BY 4.0 license
Copyright-protected material. [CC BY 4.0] May be used within the scope specified in Creative Commons Attribution BY 4.0 license, full text available at: ; -
Institute of Fundamental Technological Research of the Polish Academy of Sciences
Library of the Institute of Fundamental Technological Research of The Polish Academy of Sciences
2 paź 2020
10 gru 2019
48
https://rcin.org.pl./publication/109879
Nazwa wydania | Data |
---|---|
Zajaczkowski, W. M., 1987, Noncharacteristic mixed problems for ideal incompressible magnetohydrodynamics | 2 paź 2020 |
Zajączkowski, W. M.
Zajączkowski, W. M.
Zajączkowski, W. M.
Zajaczkowski, W. M.
Fiszdon, W. Zajączkowski, W. M.
Fiszdon, W. Zajaczkowski, W. M.